# SDR ABXA20170511024

- Difficulty date: May 11, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 59,940 hours, 41,482 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T31015
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER TRAILING EDGE SKIN FORWARD OF OUTBOARD AILERON BENEATH BONDED PANEL AT LEFT WING STATION 1030. SKIN WAS REPAIRED. AIRPLANE WAS GROUNDED.
